# SDR DLM88011276

- Difficulty date: August 2, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 35,017 hours, 28,404 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Exposed
- Location: Window Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WINDOW R1 SENSOR SMOKED WHEN ANTI-FOG TURNED ON AND CAPTS ADI WENT BLANK THEN RETURNED. CA FOUND TERMINAL ON THERMAL SWITCH FOR ANTI FOG SYS. INSULATION CRACKED AND RUBBING ON CONTACT SPRING. RE ROUTED WIRES ON HEATING ELEMENT SENSOR
